# SDR ABXA2021329039

- Difficulty date: March 29, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N220CY
- Make and model: Boeing 767383
- Aircraft serial: 24729
- Aircraft time: 92,764 hours, 16,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T8752184
- Condition: Corroded
- Location: Bs 966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK RH STA.966 STIFFENER WAS FOUND TO BE CORRODED. A NEW STRINGER SPLICE WAS FABRICATED AND INSTALLED.
